# SDR 98ZZZX1373

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961JC
- Make and model: Braero BAE125800A
- Aircraft serial: 258062
- System (JASC): 3210 · Main Landing Gear
- Part: Shim
- Condition: Wrong Part
- Location: Lt Sidestay
- Part time: 4,081 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF LT FAIRING STRUT PLATE, FOUND AN OLD SHIM INSTALLED BETWEEN BEARING ITEM 145 AND PLATE ITEM 135 ON THE LOWER LEG OF THE LT SIDESTAY LOOKING IN HAWKER ILLUSTRATED PARTS LISTING 32-10-00-30, PAGE 0.  THERE SHOULD NOT BE A SHIM INSTALLED BETWEEN ITEM 145 AND ITEM 135.  DURING THE INVESTIGATING OF THE .060 INCH SHIM, FOUND SHIM TO HAVE DEEP BRINELLING FROM RIDING ON BEARING.  IN LOOKING IN THE IPC, WAS NOT ABLE TO FIND .060 INCH SHIM LISTED.  THE ONLY SHIMS LISTED WERE .040 INCH, .020 INCH, .050 INCH, AND .010 INCH SHIMS; THEREFORE, AN IMPROPER SHIM WAS INSTALLED ON THE LT SIDESTAY.  THIS AREA OF THE SIDESTAY SHOULD BE INSPECTED DURING THE REMOVAL OF SIDESTAY OR AT 48-MONTH INSPECTION.
